MAUDE Adverse Event Report: TRIVASCULAR, INC. OVATION ABDOMINAL STENT GRAFT SYSTEM; ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM

TRIVASCULAR, INC. OVATION ABDOMINAL STENT GRAFT SYSTEM; ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM
Model Number TV-IL1412120-B
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 04/06/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device remains implanted.
 
Event or Problem Description
An ovation abdominal stent graft system was implanted to treat an abdominal aortic aneurysm.The six month follow-up showed evidence of a stenosis of the left iliac limb and a potential type ii and/or type ib endoleak also on the left side.The left limb stenosis was reported to have been resolved without re-intervention.As of the date of this report, there have been no additional sequelae reported and the patient will continue to be monitored.

Brand Name
OVATION ABDOMINAL STENT GRAFT SYSTEM
Common Device Name
ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM
Manufacturer (Section D)
TRIVASCULAR, INC.
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key5543526
Report Number3008011247-2016-00031
Device Sequence Number16321405
Product Code MIH
UDI-Device IdentifierM701TVIL1428140J1
UDI-Public+M701TVIL1428140J1/$$3160320FS01301540D
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/03/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date07/07/2014
Device Model NumberTV-IL1412120-B
Device Catalogue NumberTV-IL1412120-B
Device Lot NumberFS031611-44
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2016
Initial Report FDA Received Date04/03/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR